# SDR MALA000151

- Difficulty date: February 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Deice Module
- Part number: 44730501
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE ANTI-ICE INTAKE LIGHT ILLUMINATED IN FLIGHT, CONSISTENT CYCLING APPROXIMATELY EVERY 12 SECONDS AT POWER SETTINGS ABOVE 60 PERCENT, WITH REDUCED POWER SETTINGS ON ARRIVAL, LIGHT DID NOT ILLUMINATE.  LIGHT DID NOT ILLUMINATE FOR APPROX 2 MINUTES AFTER ORIGINALLY SELECTING ENGINE ANTI-ICE ON.  MAINTENANCE REPLACED LEFT ENGINE DE-ICE MODULE.  RAN AIRCRAFT AT 70 PERCENT FOR 10 MINUTES ALL CHECKS GOOD IAW ACT MM 30-21-03.
